Compact embedding theorems for generalized Sobolev spaces
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 4 (1993) no. 4, pp. 251-263
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this Note we give some compact embedding theorems for Sobolev spaces, related to \( m \)-tuples of vectors fields of \( C^{1} \) class on \( \mathbb{R}^{N} \).
@article{RLIN_1993_9_4_4_a2,
author = {Manfredini, Maria},
title = {Compact embedding theorems for generalized {Sobolev} spaces},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {251--263},
year = {1993},
volume = {Ser. 9, 4},
number = {4},
zbl = {0809.46028},
mrnumber = {MR1269615},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_4_a2/}
}
TY - JOUR AU - Manfredini, Maria TI - Compact embedding theorems for generalized Sobolev spaces JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1993 SP - 251 EP - 263 VL - 4 IS - 4 UR - http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_4_a2/ LA - en ID - RLIN_1993_9_4_4_a2 ER -
%0 Journal Article %A Manfredini, Maria %T Compact embedding theorems for generalized Sobolev spaces %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1993 %P 251-263 %V 4 %N 4 %U http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_4_a2/ %G en %F RLIN_1993_9_4_4_a2
Manfredini, Maria. Compact embedding theorems for generalized Sobolev spaces. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 4 (1993) no. 4, pp. 251-263. http://geodesic.mathdoc.fr/item/RLIN_1993_9_4_4_a2/